# SDR UALA2012012500529

- Difficulty date: January 25, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 76,612 hours, 22,203 cycles
- Engine: Pwa PW2037
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Rotary Actuator
- Part number: S140N2622
- Part serial: 4
- Condition: Faulty
- Location: Cargo Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR WILL NOT OPEN ELECTRICALLY OR MANUAL.  SUSPECT DRIVE MOTOR.  GRINDING POPPING NOISE WHILE TRYING TO DRIVE OPEN.  LOWER INTERNAL DOOR ROD END BOLTS REMOVED TO REMOVE BAGGAGE.  LOWER INTERNAL DOOR ROD END BOLTS REINSTALLED AND SECURED.  DOOR CLOSED AND LATCHED.  ACFT IS IN A DEFERABLE CONDITION.  REF PLACARD 5230D FOR DEFERRAL IF NECESSARY.  PCN  564-9028 ON AOG H1158.  FOUND AFT CARGO DOOR, AFT ROTARY ACTUATOR LOCKED UP INTERNALLY.  BOTH FWD AND AFT ROTARY ACTUATORS REMOVED. AOG'S: H3563 & K3617.
